Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2018, 10:48 AM EDT for Webster County, Georgia. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2018, 10:48 AM EDT (14:48 UTC)
- Expired
- Jul 21, 2018, 11:00 AM EDT
- In force
- 12 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
County Webster County, GA
The radar
The Ft Rucker radar (KEOX), 114 km from the middle of the area, began a volume at 14:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1280 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
942
WWUS82 KFFC 211448
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1048 AM EDT SAT JUL 21 2018
GAZ103-104-211500-
Sumter GA-Webster GA-
1048 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 AM EDT...
At 1048 AM EDT...a strong thunderstorm was over Sumter, or 8 miles
south of Americus...moving southeast at 70 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Plains, Sumter, Maddox, Croxton Crossroads, Centerpoint,
Leveretts and Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8461
3193 8464 3210 8434 3206 8421 3192 8421
3192 8434 3187 8434
TIME...MOT...LOC 1448Z 302DEG 62KT 3195 8426
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 4:10 AM EDT, 6 hours 38 minutes earlier.
Area forecast discussion, Jul 21, 4:10 AM EDT, 6 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 410 AM EDT Sat Jul 21 2018 ...Severe Thunderstorm Watch In Effect Until 10AM... .SHORT TERM /Today through Sunday/... Severe thunderstorm event ongoing this evening as outflow driven complex moves out of the Tennessee Valley and into the local area. Impressive cold pool driving this activity with temperatures in the mid 60s in it's wake, not too bad for this time of year. Outflow over Tennessee is moving SW which should allow western tier counties to get in on the act before the night is through and current severe thunderstorm watch configuration handles this well. Not a ton of instability to work with but temps aloft continue to cool with -10C values creeping into far north GA at 500 mb. May prove to be more difficult for MCS to maintain itself once it gets to the metro and Central GA, but given the strength of aforementioned cold pool and the fact that NW flow events are over achievers typically, will continue high pop and svr wording for most of the area. This first wave is sure to disrupt the environment for a time this morning and perhaps into the early afternoon, increasing the uncertainty for timing of additional storms. NAMNest which has had the best handle on this activity tonight shows a decent break in activity for the remainder of the day once this initial activity clears. In fact , it is Sat evening before next wave enters and sparks additional strong to severe storm development. Leaned this way in the grids although keep some form of pops through the entire day given the uncertainty. Upper low continues to move southward over the local area through Sunday with cold temps aloft for this time of year continuing. Impulses will traverse the overall trough from time to time with continued timing issues but chances of seeing a cluster move across most of the area sometime on Sunday looks high. Deese .LONG TERM /Sunday Night through Friday/... The forecast area will be under the influence of an upper level trough/Low pressure system during the long term that is forecast to hang around through Wednesday before weakening on Thursday with generally weak WNW flow aloft predominating Thursday and Friday. Plenty of moisture and instability will be associated with the low pressure/trough system allowing for scattered to numerous showers and thunderstorms. Forecast High temperatures will run a few to several degrees below normal through Wednesday and then close to normal Thursday and Friday. Forecast low temperatures are running close to normal. BDL && .AVIATION... 06Z UPDATE... Much of this forecast will depend upon evolution of a series of storm systems to affect the area over the next 36 hours. The first of these is moving through NE GA currently with a second moving in from Kentucky. Have inserted a TEMPO for ATL area sites but recent indications are first system may miss to the east. Timing is very difficulty with these systems but have inserted a separate Prob30 for late afternoon for possible re-development of storms. Wind calm currently over ATL but should shift to west with time this morning and remain there for the remainder of this TAF cycle. //ATL CONFIDENCE...06Z UPDATE... Medium on TSRA chances and timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 88 70 88 69 / 60 50 30 30 Atlanta 89 72 88 70 / 70 50 40 30 Blairsville 82 64 79 63 / 60 50 60 40 Cartersville 89 69 87 68 / 70 50 50 30 Columbus 92 74 92 72 / 40 40 30 30 Gainesville 86 69 85 68 / 70 50 40 30 Macon 90 72 91 70 / 50 40 30 30 Rome 90 69 87 68 / 70 40 50 30 Peachtree City 90 71 89 69 / 70 40 30 30 Vidalia 91 74 91 73 / 40 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Lumpkin...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Talbot...Troup... Twiggs...Union...Upson...Walker...Walton...Washington...White... Whitfield...Wilkinson. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, Jul 21, 4:35 AM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 435 AM EDT Sat Jul 21 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 435 AM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected across the area today and tonight. Isolated to scattered severe storms can be expected. The most likely hazards will be damaging winds, large hail, frequent lightning and minor flooding from heavy rainfall. A tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms can be expected Sunday through Friday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Local storm report, Jul 21, 10:26 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM TSTM WND DMG 2 NE WALESKA 34.33N 84.53W
07/21/2018 CHEROKEE GA EMERGENCY MNGR
A PORTION OF A HOUSE ROOF WAS DAMAGED IN THE 1000 BLOCK
OF AMMONS ROAD.
&&
EVENT NUMBER FFC1800670
LREAVESLocal storm report, Jul 21, 10:36 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 4 NE BROOKWOOD 34.13N 84.13W
07/21/2018 FORSYTH GA EMERGENCY MNGR
MULTIPLE TREES WERE REPORTED DOWN NEAR UNION ROAD AND
BRANDYWINE CIRCLE WITH 3 REPORTS OF TREES ON HOUSES.
&&
EVENT NUMBER FFC1800671
LREAVESSpecial weather statement, Jul 21, 10:37 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1037 AM EDT SAT JUL 21 2018
GAZ106-108-211530-
Crisp GA-Wilcox GA-
1037 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR CRISP AND SOUTHWESTERN WILCOX
COUNTIES UNTIL 1130 AM EDT...
At 1037 AM EDT...a strong thunderstorm was near Drayton, or near
Vienna...moving southeast at 50 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cordele, Rochelle, Arabi, Pitts, East Crisp, Georgia Veterans
Memorial St Pk, Seville, Hatley, Raines, Double Run, Tremont, Wenona
and Owensboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3181 8381 3183 8384 3182 8385 3184 8386
3185 8391 3190 8393 3193 8392 3203 8396
3203 8361 3200 8339 3185 8336 3185 8361
3180 8361
TIME...MOT...LOC 1437Z 320DEG 42KT 3206 8390
HAIL...0.25IN
WIND...50MPHLocal storm report, Jul 21, 10:46 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 2 WNW CUMMING 34.21N 84.17W
07/21/2018 FORSYTH GA EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN WEST OF
CUMMING. SPECIFICALLY IN THE AREAS OF CHAMBLEE GAP ROAD,
GREYSTONE PLACE, HICKORY COURT. REPORTS OF TREES ON A
CAR AS WELL AS A HOUSE.
&&
EVENT NUMBER FFC1800672
LREAVESLocal storm report, Jul 21, 10:48 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 3 N TALONA 34.65N 84.51W
07/21/2018 GILMER GA PUBLIC
MULTIPLE TREES AND POWER LINES WERE REPORTED DOWN ON
MORNINGSIDE COURT IN COOSAWATTE RIVER RESORT.
&&
EVENT NUMBER FFC1800674
LREAVESSpecial weather statement, Jul 21, 10:48 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1048 AM EDT SAT JUL 21 2018
GAZ103-104-211500-
Sumter GA-Webster GA-
1048 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUMTER AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 1100 AM EDT...
At 1048 AM EDT...a strong thunderstorm was over Sumter, or 8 miles
south of Americus...moving southeast at 70 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Americus, Plains, Sumter, Maddox, Croxton Crossroads, Centerpoint,
Leveretts and Chambliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8461
3193 8464 3210 8434 3206 8421 3192 8421
3192 8434 3187 8434
TIME...MOT...LOC 1448Z 302DEG 62KT 3195 8426
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 55 min |
| Jul 21, 2:07 AM EDT | Special Weather Statement | FFC | Union | 38 min |
| Jul 21, 2:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 43 min |
| Jul 21, 2:39 AM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jul 21, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 40 min |
| Jul 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Jul 21, 3:04 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more | 41 min |
| Jul 21, 3:22 AM EDT | Special Weather Statement | FFC | White | 23 min |
| Jul 21, 3:41 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Lumpkin | 49 min |
| Jul 21, 3:46 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 44 min |
| Jul 21, 4:01 AM EDT | Special Weather Statement | FFC | Murray | 59 min |
| Jul 21, 4:04 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 26 min |
| Jul 21, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jul 21, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Lumpkin, Pickens | 46 min |
| Jul 21, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 44 min |
| Jul 21, 4:33 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 27 min |
| Jul 21, 4:41 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray | 6 hr |
| Jul 21, 4:56 AM EDT | Special Weather Statement | FFC | Dade, Walker | 34 min |
| Jul 21, 5:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Murray, Pickens | 51 min |
| Jul 21, 5:14 AM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 21, 5:16 AM EDT | Special Weather Statement | FFC | Clarke | 29 min |
| Jul 21, 5:37 AM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jul 21, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens | 46 min |
| Jul 21, 5:50 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd | 25 min |
| Jul 21, 6:06 AM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 50 min |
| Jul 21, 6:17 AM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Jul 21, 6:19 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Jul 21, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Oconee, Walton | 50 min |
| Jul 21, 6:29 AM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 21, 6:41 AM EDT | Special Weather Statement | FFC | Douglas, Haralson | 34 min |
| Jul 21, 6:46 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Putnam, Walton | 42 min |
| Jul 21, 7:12 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale | 33 min |
| Jul 21, 7:14 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Fayette | 31 min |
| Jul 21, 7:38 AM EDT | Special Weather Statement | FFC | Putnam | 37 min |
| Jul 21, 7:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 34 min |
| Jul 21, 7:43 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 21, 8:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe | 30 min |
| Jul 21, 8:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jul 21, 8:08 AM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 21, 8:24 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Twiggs, Wilkinson | 36 min |
| Jul 21, 8:26 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 21, 8:33 AM EDT | River Flood Warning | FFC | Gwinnett | 78 min |
| Jul 21, 9:01 AM EDT | Special Weather Statement | FFC | Bleckley | 29 min |
| Jul 21, 9:05 AM EDT | Special Weather Statement | FFC | Crawford, Harris, Talbot, Taylor | 25 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more | 28 min |
| Jul 21, 9:34 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Johnson, Laurens, Treutlen | 26 min |
| Jul 21, 9:39 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 51 min |
| Jul 21, 9:59 AM EDT | Special Weather Statement | FFC | Chattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more | 31 min |
| Jul 21, 10:00 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 30 min |
| Jul 21, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 52 min |
| Jul 21, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| Jul 21, 10:20 AM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 21, 10:23 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 21, 10:37 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 53 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 43 min |
| Jul 21, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| Jul 21, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 34 min |
| Jul 21, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 21, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 30 min |
| Jul 21, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 21, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 21, 6:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 21, 6:34 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 21, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 32 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Jul 21, 7:03 PM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 21, 7:12 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 21, 7:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Jul 21, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 46 min |
| Jul 21, 7:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 21, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 44 min |
| Jul 21, 7:48 PM EDT | Special Weather Statement | FFC | Union | 42 min |
| Jul 21, 7:51 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 7:57 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 33 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.